# SDR DXTA2022122076740

- Difficulty date: December 20, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N424QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500470
- Aircraft time: 3,566 hours, 2,764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 50538952901
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DOOR ACOUSTIC SEAL: 4TH WRITEUP; DURING CLIMB AT7.4 PSI AND 22,000 FEET, A LOUD WHINE NOISE AROUND UPPER LEFT QUADRANT OF MAIN CABIN DOOR STARTED AND BECAME PROGRESSIVELY LOUDER THROUGH FLIGHT. SOUND BEGAN TO DISSIPATE DURING DESCENT THROUGH 17000 FEET AT 6.4 PSI. DURING POST FLIGHT NO DAMAGE TO DOOR SEAL WAS OBSERVED.  REMOVED MAIN DOOR AIRFRAME SEAL AND REPLACED WITH NEW SEAL. WORK PERFORMED IAW PHENOM 300 AMM 52-10-21. PERFORMED LEAK CHECK OF MAIN DOOR. NO DEFECTS AT THIS TIME.  ORIG SUBMISSION DATE:  12/20/2022
